# SDR REXA2016060701015

- Difficulty date: June 7, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 621 REAR PRESSURE BULKHEAD FWD FACE AT TOP OF CARGO DOOR TRACK, LBL 27.50, WL 82, APPROXIMATELY .400 IN LENGTH AND 100 PERCENT FULL SCREEN HEIGHT.  FAILED NDT.  CONTINUATION CARD 8798615, OP 77.  REPAIRED FS 621 BULKHEAD IAW REO 601R-53-61-1541, REV F, DATED 2014/11/12.
